# SDR DALA2017070805327

- Difficulty date: July 7, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 57,984 hours, 22,695 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CARGO COMPARTMENT STATION 771 RBL 20 FLOOR SUPPORT CHORD UPPER AND LOWER SURFACE HAS CORROSION. MAINTENANCE REMOVED AND REPLACED WEB ASSEMBLY PER SRM 51-40-02, 51-60-15 AND DRW 146A8123 REV C.
